# SDR SWIA202054378

- Difficulty date: October 17, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOORBEAM INBOARD AND OUTBOARD CLIP ANGLE AT FS 280 IS CRACKED.  C-CHECK RO 11/24/2020.  REMOVED AND FABRICATED NEW AND REPLACED RBL 9 INBOARD AND OUTBOARD CLIP ANGLE AT FS 280, IAW CRJ 200 SRM AND IN REF TO REO.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
